MAUDE Adverse Event Report: Microline Surgical, Inc. ReNew Ratcheted Handpiece, 34cm; Manual Detachable Surgical Instruments

Microline Surgical, Inc. ReNew Ratcheted Handpiece, 34cm; Manual Detachable Surgical Instruments
Model Number 3914
Medical Device Problem Code Therapy Delivered to Incorrect Body Area (1508)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
While treating / ablating tissue (endometrial ablation) unintended tissue was burned.A minor burn occured in the pelvic cavity.
 
Additional Manufacturer Narrative
Microline surgical is awaiting return of the device so an investigation can be performed.

Brand Name
ReNew Ratcheted Handpiece, 34cm
Common Device Name
Manual Detachable Surgical Instruments
Manufacturer (Section D)
Microline Surgical, Inc.
50 dunham rd
suite 1500
beverly MA 01915
Manufacturer (Section G)
Microline Surgical
50 dunham rd
suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand-davis
50 dunham rd
suite 1500
beverly, MA 01915
MDR Report Key50345531
Report Number1223422-2026-00011
Device Sequence Number10256053
Product Code GEI
UDI-Device Identifier00811099010579
UDI-Public00811099010579
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K962119
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3914
Device Catalogue Number3914
Device Lot Number39472
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/11/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient SexFemale
Patient Weight140 LB